# SDR ASAA2015071412537

- Difficulty date: July 14, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 20,421 hours, 6,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U21
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL CRACKED AT NUTPLATE HOLE, BS 344-360, LBL 12.  ACFT GROUNDED.  R & R FLOOR INTERCOSTAL AT LBL 12 IAW SRM 51-40-02  AND DWG 141A5410.
